Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 41, NWS Indianapolis, IN

April 5, 20174 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 5, 2017, 5:40 PM EDT for 4 counties in Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2017, 5:40 PM EDT (21:40 UTC)
Expired
Apr 5, 2017, 6:15 PM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bartholomew County, IN, Decatur County, IN, Jackson County, IN, Jennings County, IN

The radar

The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 4:08 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

804 
WUUS53 KIND 052140
SVRIND
INC005-031-071-079-052215-
/O.NEW.KIND.SV.W.0041.170405T2140Z-170405T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
540 PM EDT WED APR 5 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Decatur County in central Indiana...
  Southeastern Bartholomew County in central Indiana...
  Eastern Jackson County in south central Indiana...
  Jennings County in southeastern Indiana...

* Until 615 PM EDT.

* At 540 PM EDT, a severe thunderstorm was located 8 miles northwest
  of Scottsburg, or 13 miles south of Seymour, moving northeast at 60
  mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Seymour, North Vernon, Vernon, Crothersville, Elizabethtown,
  Jonesville, Hayden, Azalia, Country Squire Lakes, Butlerville,
  Grammer and Nebraska.

This includes Interstate 65 between mile markers 37 and 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3873 8589 3876 8591 3875 8592 3876 8596
      3875 8598 3877 8598 3876 8601 3877 8602
      3876 8603 3876 8605 3920 8581 3917 8561
      3912 8544 3907 8544 3882 8567 3882 8570
      3883 8572 3881 8579 3874 8584 3873 8587
TIME...MOT...LOC 2140Z 205DEG 51KT 3876 8588 

HAIL...1.00IN
WIND...<50MPH
 
$$

mrd/dt
2 follow-up statements
269 
WWUS53 KIND 052145
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
545 PM EDT WED APR 5 2017

INC005-031-071-079-052215-
/O.CON.KIND.SV.W.0041.000000T0000Z-170405T2215Z/
Decatur IN-Bartholomew IN-Jackson IN-Jennings IN-
545 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN DECATUR...SOUTHEASTERN BARTHOLOMEW...EASTERN JACKSON
AND JENNINGS COUNTIES...

At 545 PM EDT, a severe thunderstorm was located 7 miles southeast of
Brownstown, or 11 miles south of Seymour, moving northeast at 65 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Seymour, North Vernon, Vernon, Crothersville, Elizabethtown,
Jonesville, Hayden, Azalia, Country Squire Lakes, Butlerville,
Grammer and Nebraska.

This includes Interstate 65 between mile markers 37 and 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.

&&

LAT...LON 3873 8589 3876 8591 3875 8592 3876 8596
      3875 8598 3877 8598 3876 8601 3877 8602
      3876 8603 3876 8605 3920 8581 3917 8561
      3912 8544 3907 8544 3882 8567 3882 8570
      3883 8572 3881 8579 3874 8584 3873 8587
TIME...MOT...LOC 2145Z 209DEG 56KT 3880 8594 

HAIL...1.00IN
WIND...<50MPH
 
$$

mrd/dt
926 
WWUS53 KIND 052156
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
556 PM EDT WED APR 5 2017

INC005-031-071-079-052215-
/O.CON.KIND.SV.W.0041.000000T0000Z-170405T2215Z/
Decatur IN-Bartholomew IN-Jackson IN-Jennings IN-
556 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN DECATUR...SOUTHEASTERN BARTHOLOMEW...NORTHEASTERN
JACKSON AND JENNINGS COUNTIES...

At 556 PM EDT, a severe thunderstorm was located near Seymour, moving
northeast at 50 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Seymour, North Vernon, Vernon, Elizabethtown, Hayden, Azalia, Country
Squire Lakes, Butlerville, Grammer and Nebraska.

This includes Interstate 65 between mile markers 43 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.

&&

LAT...LON 3895 8594 3920 8581 3917 8561 3912 8544
      3907 8544 3882 8567 3882 8570 3883 8572
      3884 8573 3888 8587
TIME...MOT...LOC 2156Z 216DEG 44KT 3899 8578 

HAIL...1.00IN
WIND...<50MPH
 
$$

mrd/dt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 4:37 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 5, 4:37 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
437 PM EDT Wed Apr 5 2017

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 331 PM EDT Wed Apr 5 2017

A low pressure system will bring showers and thunderstorms this
afternoon and evening and then rain and windy conditions for
Thursday. After a dry weekend, another system will bring more rain
chances for early next week. Temperatures will be below normal
Thursday and Friday, then near to above normal temperatures will
prevail.

&&

.NEAR TERM /Rest of This Afternoon and Tonight/...

Issued at 331 PM EDT Wed Apr 5 2017

A complex low pressure system across southeast Missouri and
southwest Kentucky will move east this afternoon and bring showers
and thunderstorms to the area. Very warm air is entering the far
southern forecast area where it's already in the lower 70s. Lower
80s were across north central Kentucky. However, dewpoints remain
relatively low even in the warmer air.

Some uncertainty on how far north the warm air will get and even
more uncertainty on how far north the low level moisture
(higher dewpoints) will get. This will play a role on the types of
severe weather possible across the area. Will continue to monitor.

At any rate, showers and thunderstorms will move across the area
for the remainder of the afternoon. Will go likely or higher PoPs
and will use a pre-first period in the text forecast.

Tonight the surface low will move out of the area as an upper
low moves in. The upper system will have good forcing so will go
with likely or higher PoPs all areas at some point during the
night. Some of the heavier rain amounts may develop across the
northern forecast area where good deformation sets up.

Winds will increase late tonight as the pressure gradient
increases and stronger winds aloft move in. By 12Z the northwest
forecast area, and perhaps more, may be seeing some stronger wind
gusts. After collaborating with surrounding offices, decided to
start a wind advisory for the western half of the northern
forecast area at 09Z.

Model blend looks good enough for low temperatures.

&&

.SHORT TERM /Thursday through Friday/...

Issued at 331 PM EDT Wed Apr 5 2017

Models are close enough that the model blend initialization was
accepted for most items.

Rain will be likely across much of the area Thursday morning with
the upper low still in the vicinity. As the low moves off to the
east during the day, chances will diminish from west to east. Will
reflect as such in the PoP forecast.

Strong winds aloft mixing down in cold advection along with a
tight pressure gradient across the forecast area will lead to
windy conditions Thursday. Across the far northern forecast area
wouldn't be surprised to see gusts near 50 mph. Will expand the
wind advisory east at 16Z to cover the remainder of the northern
two-thirds of the area. Will let the advisory run for all areas
until 00Z.

Temperatures across much of the area will have a hard time rising,
so will go closer to a blend of raw model numbers for high
temperatures rather than the warmer MOS numbers.

Chances for precipitation will continue across the eastern 3/4 of
the forecast area Thursday evening with some forcing lingering in
the area. Overnight Thursday night low PoPs will continue across
about the east third.

Temperatures will be cold aloft, and as near surface temperatures
cool during the night some snow will mix in with the rain,
especially northeast. Wouldn't rule out the possibility of a
dusting of snow in the far northeast forecast area, but warm
ground temperatures will work against it.

Dry conditions will then prevail Friday with high pressure moving
in. Temperatures will warm up but still be below average.

&&

.LONG TERM /Friday through Wednesday/...

Issued at 224 PM EDT Wed Apr 5 2017

Enough agreement with longer range models that
the regional blend should be a good forecast
through Wednesday for both temperature and precipitation.

Friday starts with surface high pressure building in
while deep upper low in the eastern Great Lakes begins
lifting northeast. Upshot will be sunnier days starting with
cool temperatures Friday, a frosty Saturday morning, then a
steady warming trend lasting into Monday.

Models slightly different on arrival of next weather systems
precipitation Monday or Monday night but otherwise this system
clears out of here by late Tuesday. This system will not be
nearly as amplified as current trough bringing major weather to
our area into Thursday so lighter showers and perhaps some
thunderstorms are expected.

&&

.AVIATION /Discussion for the 052100Z KIND TAF Update/...
Issued at 437 PM EDT Wed Apr 5 2017

Fairly widespread shower and thunderstorm activity currently across
the area in advance of an upper vorticity lobe that appears to be
moving into southwest Indiana. As this vorticity lobe lifts off to
the northeast, convective threat at the terminals looks to remain
rather high until about 060100Z. Appears there may a threat for
embedded convection after that time as well, but will revisit this
with the next routine issuance.

Otherwise, short term model guidance surface low will pass near the
KIND terminal later this evening. Have adjusted the wind forecast
for the rest of this afternoon and early evening to reflect this.

Synopsis...strong low pressure will track from southwest Indiana at
the start of the period to northern Ohio by 061800z producing
periods of thunderstorms then steadier rains on the backside of the
low pressure center.

Winds...will become strong, backing from east through north to
northwest at all but KBMG where winds will veer to southwest early
this evening and then northwest later in period. Sustained winds
over 20 knots and gusts over 30 knots expected daytime hours
Thursday.

Ceilings...VFR decks will trend to MVFR in any thunderstorms or
heavy showers through this evening. As winds turn to NW on the
backside of the low, decks will drop to IFR and hover there
through 061800z.

Visibility...will only be lowered, briefly to IFR at times, during
heavier showers and thunderstorms.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from noon to 8 PM EDT Thursday for INZ040>042-048-
049-056-057.

Wind Advisory from 5 AM to 8 PM EDT Thursday for INZ021-028>031-
035>039-043>047-054-055.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....Tucek
AVIATION...Tucek/JAS
Hazardous weather outlook, Apr 5, 5:11 AM EDT, 12 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
511 AM EDT Wed Apr 5 2017

INZ021-028>031-035>049-051>057-060>065-067>072-060915-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
511 AM EDT Wed Apr 5 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Severe thunderstorms possible, with the risk increasing from
north to south.

Hazards: Tornadoes. Damaging straight line winds. Large hail.
Lightning. Heavy rain.

Timing: Severe weather possible from this afternoon through early
tonight with the highest chance 5 PM to 10 PM.

Discussion: A complex system composed of a low pressure center, a
warm front, and a cold front will cross Indiana.

 .DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: Very windy Thursday. Snow showers possible Thursday night,
but no accumulation expected. Areas of frost Friday night. Chance of
thunderstorms Monday and Tuesday, but it is too early to tell if
storms will be severe.

Discussion: Strong low pressure will dominate Indiana weather into
Thursday night, then give way to high pressure. Another low pressure
system should approach early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 5, 4:46 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             GREENSBURG              39.34N 85.48W
04/05/2017  E1.00 INCH       DECATUR            IN   PUBLIC

&&

BHH
Local storm report, Apr 5, 4:50 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             GREENSBURG              39.34N 85.48W
04/05/2017  E0.25 INCH       DECATUR            IN   AMATEUR RADIO

&&

BHH
Local storm report, Apr 5, 5:10 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             2 WNW WEST LAFAYETTE    40.46N 86.95W
04/05/2017  E0.50 INCH       TIPPECANOE         IN   AMATEUR RADIO

            HAIL LASTED ABOUT 30 SECONDS.

&&

BHH
Local storm report, Apr 5, 5:12 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
512 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             HAYDEN                  38.98N 85.74W
04/05/2017  E0.50 INCH       JENNINGS           IN   TRAINED SPOTTER

&&

BHH
Local storm report, Apr 5, 5:22 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
522 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLOOD            GLENWOOD                39.63N 85.30W
04/05/2017                   RUSH               IN   LAW ENFORCEMENT

            ROADS UNDERWATER IN TOWN AND SURROUNDING
            COUNTY ROADS. REPORT RELAYED BY EMERGENCY
            MANAGEMENT.

&&

BHH
Special weather statement, Apr 5, 5:26 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
526 PM EDT WED APR 5 2017

INZ042-052200-
Randolph IN-
526 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RANDOLPH COUNTY UNTIL 600
PM EDT...

At 525 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fountain City, or 14 miles north of Richmond, moving northeast at 60
mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Winchester, Union City, Lynn and Saratoga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

A severe thunderstorm watch remains in effect until 900 PM EDT for
east central Indiana.

LAT...LON 4001 8510 4031 8488 4031 8480 4001 8481
TIME...MOT...LOC 2125Z 215DEG 51KT 4003 8496

mrd/dt

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 10:58 AM EDTRiver Flood WarningINDTippecanoe4 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDKnox7 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDGibson, Knox, Posey36 hr
Apr 5, 10:58 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen4 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen4 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDGreene, Monroe, Owen24 hr
Apr 5, 10:58 AM EDTRiver Flood WarningINDDaviess, Greene, Knox8 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDDaviess, Greene, Knox7 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDGibson, Knox10 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White3 days
Apr 5, 12:33 PM EDTSpecial Weather StatementINDParke42 min
Apr 5, 1:07 PM EDTSpecial Weather StatementINDClinton, Montgomery38 min
Apr 5, 1:57 PM EDTSpecial Weather StatementINDTipton48 min
Apr 5, 2:31 PM EDTSpecial Weather StatementINDHancock, Marion14 min
Apr 5, 3:01 PM EDTSpecial Weather StatementINDDelaware44 min
Apr 5, 3:36 PM EDTSpecial Weather StatementINDPutnam24 min
Apr 5, 3:44 PM EDTWind AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more30 hr
Apr 5, 3:46 PM EDTSpecial Weather StatementINDClay29 min
Apr 5, 3:48 PM EDTSpecial Weather StatementINDFountain, Vermillion27 min
Apr 5, 3:59 PM EDTSpecial Weather StatementINDJackson, Jennings16 min
Apr 5, 4:01 PM EDTSpecial Weather StatementINDHendricks, Putnam29 min
Apr 5, 4:11 PM EDTSpecial Weather StatementINDFountain34 min
Apr 5, 4:15 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings30 min
Apr 5, 4:20 PM EDTSpecial Weather StatementINDMontgomery40 min
Apr 5, 4:32 PM EDTSevere Thunderstorm WarningINDDecatur13 min
Apr 5, 4:41 PM EDTSevere Thunderstorm WarningINDDaviess, Knox22 min
Apr 5, 4:41 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings, Rush30 min
Apr 5, 5:22 PM EDTAreal Flood WarningINDDecatur, Jennings, Rush3 hr
Apr 5, 5:26 PM EDTSpecial Weather StatementINDRandolph34 min
Apr 5, 5:33 PM EDTSevere Thunderstorm WarningINDDaviess, Knox27 min
Apr 5, 5:58 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin32 min
Apr 5, 6:07 PM EDTTornado WarningINDDaviess, Martin23 min
Apr 5, 6:46 PM EDTSpecial Weather StatementINDMonroe29 min
Apr 5, 7:10 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Monroe, Morgan35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.